# SDR CA110812002

- Difficulty date: August 3, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa R985*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: 232291
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF THE OIL SCREEN IT WAS NOTICED THAT THERE WAS FOREIGN MATERIAL IN THE OIL SCREEN.  THIS MATERIAL WAS TAKEN TO AN O/H SHOP FOR ANALYSIS.  WE WERE INSTRUCTED TO PULL 1 CYLINDER AND LOOK AT THE THE MAIN BEARING AND NOTICED THAT A PIECE OF IT WAS MISSING. THE ENGINE WAS PULLED AND REPLACED.
